Translator Disclaimer
June 2021 Stability for the “essentially Kato” property for commuting tuples of bounded operators
Boulbeba Abdelmoumen, Hafedh Dammak, Sonia Yengui
Rocky Mountain J. Math. 51(3): 761-770 (June 2021). DOI: 10.1216/rmj.2021.51.761

Abstract

We investigate the perturbation theory of essentially Kato n-tuples of commuting operators. Moreover, we give quantitative stability results for the generalized range and generalized kernel. This study has lead to a generalization of some well known results for operators.

Citation

Download Citation

Boulbeba Abdelmoumen. Hafedh Dammak. Sonia Yengui. "Stability for the “essentially Kato” property for commuting tuples of bounded operators." Rocky Mountain J. Math. 51 (3) 761 - 770, June 2021. https://doi.org/10.1216/rmj.2021.51.761

Information

Received: 23 October 2019; Revised: 5 October 2020; Accepted: 30 November 2020; Published: June 2021
First available in Project Euclid: 11 August 2021

Digital Object Identifier: 10.1216/rmj.2021.51.761

Subjects:
Primary: 47A15 , 47A53 , 47A55

Keywords: Fredholm operator , invariant subspaces , Perturbation theory

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 3 • June 2021
Back to Top